Cut them in quarters "you'll have 4 quarters to 1 pill"
Each quater will be .125 mgs."1/8th mgs"
Take 1/8 mg in the morning, then at noon, then at night. "this will reduce the amount by .125 mg"
While you are doing this go to a "benzo wise" doc and ask for 2mg valium "for later on in your taper."
Continue with the first regiment for probably a month "atleast 2 weeks to achieve the plasma level drop, but if a month is to fast for you, play it by how you feel"
After you feel good with the first drop
Cut your dose by 1/8 mg again "you will take 1/8th in the morning, 1/8th at night."this is equal to about 5mgs valium"
Again, play it by how you feel, general rule of thumb is the slower the better.
Then you will want to start a crossover to valium.
You will want to take 1/8th mg Klonopin in the morning, then 2mgs valium at night "this again reduces your amount by a very small amount"
Do the first step of the crossover for about 2-3 weeks "or how you feel comfortable"
Then subsitute the Klonopin in the morning with 2mgs Valium, then the 2mgs valium in the morning "this will again reduce your amount by a small value"
Continue until you feel comfortable enough for another drop.
You will now want to take a Valium and cut it in quarters as well.
Take a full 2mgs in the morning, 1/4 in afternoon, then 1/2 at night "reduces the valium by .125"
Your next cut regiment by how you feel, If you feel worse in the morning then at night, take the bigger amount in the morning, if Visa Versa, switch it to the night for the bigger amount.
2mgs in the morning, 1/4 in the afternoon 1/4 at night "or you can make it 2 doses with 2mgs, then 1mgs.
Your reductions should run around a 1/8mg each time.
When you get to the really low amount, still take it slow, its considerd the hardest to cut.
Or you can make a Cut on the Klonopin till you reach 1/8th mg, then just quit like I did.
First 2 weeks were miserable, but manageable.
to me that seems like a big first cut 1/8th. the reading ive done says to taper gradually like removing 1/4 for about 2 weeks than another quarter and so on and may i ask why the valium?wouldnt that be going from one benzo to another ? ty jenn
1/4 is more then a 1/8th "1/8th is 2 1/4s"
The purpose of switching to Valium is this
Valium has the Longest half life of all the Benzos, this can work to your benefit while withdrawing because after your 2 weeks of taking a the same dose it builds a "steady" state within your blood "plasma" and when you cut the next time, instead of your body feeling the , say...1/8th Mg cut, your body has the "stored up" valium in your blood that will gradually decrease, meaning that the 1/8th mg cut will be taken "to your bodys knowledge" as something as small as a......1/32 cut "really small" leaving you with little to no withdraws.
Each Benzodiazapine has its peak, and certain "withdraw" symptom, for instance...people taking Klonopin has a higher chance for Seizure during withdraw then someone withdrawing from Valium because Klonopin has a stronger "anticonvulsant" property then Valium.
Valium is considered one of the "better" benzos to withdraw from when it comes to the actual symptoms.
1/4 mg every 2 weeks IS WAY TO FAST!!!
Hell, I think the slower the better, and more naturally your body will eliminate the toxins from your system.
If you have to literally go to a compounding pharmicy to have your Klonopin pills turned into liquid, I say DO IT, that we can make even smaller cuts.....even do it with the valium.
For every 1 mg of Klonopin = 20 mgs Valium, so your taking 20 mgs valium a day total
when you make your drop to .5 mgs of Klonopin that is 10 mgs Valium
.25 = 5 mgs of Valium
Now when you look at it like "well its just .25 Klonopin, thats nothing" consider what its equivelant to in Valium....5mgs
Now you can get 2mgs Valium right in pill form, which equals out to little over .125 mgs of Klonopin....see where the Valium comes in handy?
If you try to cut your Klonopin any smaller then 1/4s it will turn to dust.
But with the valium, you can cut the 2mgs into quarters, each quarter equals such a small amount of Klonopin, that the actual Klonopin pill cant touch.
You'll of course have to go to a Doc to get the Valium, but I wouldnt suggest taking there words, or letting them controll your taper
They will only try to make you taper WAY TO FAST, and you will suffer.
The best thing is to take it slow and steady, realise that you will have some sort of withdraw, but done right, it will be tollerable, and not to bad.
Hi Jake, at the first post you said to cut the pills in 4ths = 1/8 mg. Would not cuting the one mg. pill into 4ths be 1/4 mg. ? I don't understand how you get one eighth. Wouldn't you have to cut the pill in to eight pieces to get 1/8 mg?
I am going to taper, not even mentioning to dr. by 1/4 of a one mg. pill once a month. Is that okay to do. I take one, one mg. pill in a.m. and 1/2 a one mg. pill at midafternoon. Just want to get to feeling not so tired. I take the klonopin as part of a cocktail for chronic pain. With two antidepressents and 40 mg. metadone. Thanks for any advise.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.